Last reply 8 months ago
Bad injection effects

So I’m back with a question for any copaxone users…..
Did my injection this morning as usual and had some unwanted side effects from it. Shortness of breath which made me cough, my face went crimson as what seemed like every drop of blood rushed to my head in a matter of seconds, palpitations, my throat was closing and had trouble breathing. My friend was concerned it was an anafalactic shock and i didnt have an adrenalin injection to hand so she called the paramedics. My friend who is a trained nurse was visiting, took contol of the situation thank god cos I, if im honest was a bit freaked out by it and it took every ounce of gumption I had to try and stay calm. Paramedics wanted me to go to hospital to get checked out but in my stubbornness I didn’t want to go. Two reasons… firstly, and I’m sure a lot if us hate hospitals and secondly, we live in Salisbury, the novichock nerve agent capital of the uk. A place to avoid as much as possible at the moment. We think I must have injected straight into a blood vessle/vein. Paramedicswere happy for me to stay home as my friend was with me. All I was bothered about was who will feed and water my old 23yr old horse, not that I could barely breath…???
Im fine now albeit a thumping headache like I’ve done 10 rounds with Tyson lol.
My question is has anyone else had a similar experience? Kx

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
8 months ago

@kitt , give your MS Nurse a call and let them know. 😉


buford
8 months ago

Hi, was on copaxone for a whole 4 days. Then I had to stop because my second and third shot caused severe chills and my heart rate was rapid for up to threes hours. Also the headache. This all occurred three hours after my shots.
So my Dr wants to find something else. I wanted so badly for it to work too. I hope you get this all figured out. I would for sure let your Dr know before another shot.
Take care

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.